# SDR IPXA2020081459047

- Difficulty date: July 21, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Tee Fitting
- Part number: NMC6013507
- Part serial: UP71936
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLOWER FWD RUDDER L/H T/E BLADE SEAL TEE HAS CORROSION.REPAIRED LOWER FWD RUDDER L/H T/E BLADE SEAL TEE CORROSION IAW VT-SAA EA 011-5540-01-A8452 REV. IR AND UPS EO MD11-5540-77496-A. (MAJOR)
